Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 145
HTML articles powered by AMS MathViewer

Manifolds of negative curvature
R. L. Bishop and B. O’Neill PDF
Trans. Amer. Math. Soc. 145 (1969), 1-49
Upcrossing probabilities for stationary Gaussian processes
James Pickands PDF
Trans. Amer. Math. Soc. 145 (1969), 51-73
Asymptotic properties of the maximum in a stationary Gaussian process.
James Pickands PDF
Trans. Amer. Math. Soc. 145 (1969), 75-86
Taming embeddings of certain polyhedra in codimension three
T. B. Rushing PDF
Trans. Amer. Math. Soc. 145 (1969), 87-103
Stacks, costacks and axiomatic homology
Yuh-ching Chen PDF
Trans. Amer. Math. Soc. 145 (1969), 105-116
Anosov diffeomorphisms on tori
John Franks PDF
Trans. Amer. Math. Soc. 145 (1969), 117-124
Multiplier rings and primitive ideals
John Dauns PDF
Trans. Amer. Math. Soc. 145 (1969), 125-158
On the existence of normal subgroups containing their centralizer
Ulrich Schoenwaelder PDF
Trans. Amer. Math. Soc. 145 (1969), 159-169
Asymptotic behavior of products $C^{p}=C+\cdots +C$ in locally compact abelian groups
W. R. Emerson and F. P. Greenleaf PDF
Trans. Amer. Math. Soc. 145 (1969), 171-204
A generalization of the classical partition theorems
George E. Andrews PDF
Trans. Amer. Math. Soc. 145 (1969), 205-221
A class of translation planes and a conjecture of D. R. Hughes
F. W. Wilke PDF
Trans. Amer. Math. Soc. 145 (1969), 223-232
On extending semigroups of contractions
James A. Deddens PDF
Trans. Amer. Math. Soc. 145 (1969), 233-239
Decomposition theories for modules
Joe W. Fisher PDF
Trans. Amer. Math. Soc. 145 (1969), 241-269
Applications of Radon-Nikodým theorems to martingale convergence
J. J. Uhl PDF
Trans. Amer. Math. Soc. 145 (1969), 271-285
Covering theorems with applications to some questions on normal orders.
W. R. Emerson PDF
Trans. Amer. Math. Soc. 145 (1969), 287-307
Certain cohomology rings of finite and formal group schemes
Gustave Efroymson PDF
Trans. Amer. Math. Soc. 145 (1969), 309-322
A class of convex bodies
Ethan D. Bolker PDF
Trans. Amer. Math. Soc. 145 (1969), 323-345
Phragmèn-Lindelöf theorems for elliptic equations in the plane
J. K. Oddson PDF
Trans. Amer. Math. Soc. 145 (1969), 347-356
On free exterior powers
Harley Flanders PDF
Trans. Amer. Math. Soc. 145 (1969), 357-367
An equivalence for the embeddings of cells in a $3$-manifold
R. J. Daverman and W. T. Eaton PDF
Trans. Amer. Math. Soc. 145 (1969), 369-381
Lie isomorphisms of derived rings of simple rings
Richard A. Howland PDF
Trans. Amer. Math. Soc. 145 (1969), 383-396
Some spectral sequences associated with fibrations
Eldon Dyer and Daniel S. Kahn PDF
Trans. Amer. Math. Soc. 145 (1969), 397-437
On the differentiability of arbitrary real-valued set functions. I.
Harvel Wright and W. S. Snyder PDF
Trans. Amer. Math. Soc. 145 (1969), 439-454
Free modules over free algebras and free group algebras: The Schreier technique
Jacques Lewin PDF
Trans. Amer. Math. Soc. 145 (1969), 455-465
General Wiener-Hopf operators
Allen Devinatz and Marvin Shinbrot PDF
Trans. Amer. Math. Soc. 145 (1969), 467-494
Maximal theorems for some orthogonal series. I
John E. Gilbert PDF
Trans. Amer. Math. Soc. 145 (1969), 495-515
Ambient surgery and tangential homotopy quaternionic projective spaces.
Douglas N. Hertz PDF
Trans. Amer. Math. Soc. 145 (1969), 517-545